# SDR USAA2009031790614

- Difficulty date: March 15, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 28,739 hours, 10,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: S4330052001
- Part serial: 3702
- Condition: Low Pressure
- Location: L2 Door
- Part time: 28,747 hours, 10,328 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1514 - LAX-PHX - EMERGENCY EQUIPMENT - CIDS FAULT LIGHT ON.  SERVICED DOOR ASSIST BOTTLES AT L2 & L3 PASSENGER DOORS.  CIDS TEST NORMAL.
